# SDR REXA2018122161301

- Difficulty date: December 16, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690330039
- Condition: Damaged
- Location: Bs 629-645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER FS629-FS646 STGR1L THRU STGR 1R HAS ELONGATED HOLES
REPAIRED FUSELAGE SKIN WITH FREEZE PLUGS AND SKIN DOUBLE IAW EA  
 CRJ953-07928                                                    
                                                                 
                 AAR SM-51
